An efficient method for solving fractional Sturm-Liouville problems

Research output: Contribution to journalArticlepeer-review

73 Citations (Scopus)

Abstract

The numerical approximation of the eigenvalues and the eigenfunctions of the fractional Sturm-Liouville problems, in which the second order derivative is replaced by a fractional derivative, is considered. The present results can be implemented on the numerical solution of the fractional diffusion-wave equation. The results show the simplicity and efficiency of the numerical method.

Original languageEnglish
Pages (from-to)183-189
Number of pages7
JournalChaos, Solitons and Fractals
Volume40
Issue number1
DOIs
Publication statusPublished - Apr 15 2009

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An efficient method for solving fractional Sturm-Liouville problems'. Together they form a unique fingerprint.

Cite this